# SDR ASAA2022061538669

- Difficulty date: June 15, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 57,950 hours, 17,088 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Light
- Part number: UNKNOWN
- Condition: Dim
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/T ARM GREEN LIGHT ON MCP INOP. GROUNDED - YES. TURNED UP BRIGHTNESS KNOB.
